MathSciNet Relay Station
MathSciNet bibliographic data
MR1161925 (93b:53050) 53C42 (53C40)
An-Min, Li; Jimin, Li An intrinsic rigidity theorem for minimal submanifolds in a sphere. Arch. Math. (Basel) 58 (1992), no. 6, 582–594.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement